# SDR C2XA11RI090

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 26,163 hours, 20,244 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01292
- Condition: Defective
- Location: Cabin Pressure
- Part time: 26,163 hours, 20,244 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5790 - ORF - FLIGHT CREW REPORTED PRESSURIZATION FAIL IN AUTO AND MANUAL MODE.  RIC MX PERFORMED OPERATIONAL CHECK OF AUTO PRESSURIZATION AND COULD NOT DUPLICATE FAIL.  MX REMOVED AND REPLACED MANUAL PRESSURIZATION CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
